# SDR SWIA202512020915

- Difficulty date: September 15, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI FWD ATG ANTENNA CUTOUT HAS MULTIPLE SCRATCHES ON OUTER SKIN.   INSTALLED NEW WIFI FWD ATG ANTENNA OUTER DOUBLER IAW DWG P13110-20110 REV M.
